SMITH & NEPHEW, INC. FAST-FIX 360 REVERSED CURVE NDL DELIV; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Back to Search Results |
| Catalog Number |
72202469 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/15/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during meniscus repair, one (1) fast-fix 360 reversed curve ndl deliv implant did not deploy and came out of the meniscus.T1 was deployed but t2 came out of the meniscus.T1 was removed from the meniscus with the help of grasper.The procedure was resumed, with non-significant delay, using a similar s+n back-up product.No further complications were reported.
Additional Manufacturer Narrative
H11: internal complaint reference: (b)(4).H3, h6: this complaint was opened by smith+nephew to document a product problem associated with a smith+nephew device.The reported problem relates to known inherent device and/or procedural risks that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are conservatively submitting this report in accordance with applicable regulations.If additional investigative findings or information becomes available that alter the conclusions of this report, a follow-up report will be submitted as required.